MAUDE Adverse Event Report: AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F4 RM; KNEE ENDOPROSTHETICS

AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F4 RM; KNEE ENDOPROSTHETICS
Model Number NO183Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer investigation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap (b)(4) that an as univation xf femur cemented f4 rm (part # no183z) was implanted during a procedure performed on (b)(6) 2019.According to the complainant, the implant loosened.The patient will undergo a revision surgery.The complaint device has not been returned to the manufacturer for evaluation.A revision surgery was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00226 (b)(4) - no159z) involved components nl473 - univation f meniscal comp.T4 rm/lm 7mm - 52494281.
 
Event or Problem Description
Associated medwatch-reports: 9610612-2021-00235 (400505588 - no183z).9610612-2021-00226 (400505587 - no159z).Involved components nl473 - univation f meniscal comp.T4 rm/lm 7mm - 52494281.
 
Additional Manufacturer Narrative
Updated h6 codes.Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 4(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results product safety case was initiated.Any action regarding capa will be addressed with this case.A product recall was initiated in beginning of 2021.The devices were not marketed any longer.

Brand Name
AS UNIVATION XF FEMUR CEMENTED F4 RM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11598682
Report Number9610612-2021-00235
Device Sequence Number14509305
Product Code HRY
UDI-Device Identifier04046964053603
UDI-Public4046964053603
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNO183Z
Device Catalogue NumberNO183Z
Device Lot Number52481796
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NL473 - 52494281; NL473 - 52494281
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR